# SDR P2EA2001V0017

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Fuselage, Keel Beam Panel Cracked at BS 698 and With Loose Rivets at BS726, Str27 L-H.-Replaced Fuselage Keel Beam Skin Panel from BS 661.75 to BS 726.75, Between LBL 6.30 to RBL 6.30 due to Cracks IAW Boeing S/B 737-53-1104, Section III, Part II, Fig 3, 6 & 7, Rev. 4.Note: See COOPESA Work Order No. O10863 1-10, VAM100 No. 045 & 122SDA096.
